question-icon

Is folic acid tablet advisable for a gastrointestinal problem patient?

default
Posted on Thu, 5 May 2016
Question: Dear sir, i have carry hemoglobin E .doctor recommends folic acid tablet for life time. i have also gastrointestinal problem when ever I consumed any fast food. recently I felt dizing when I went to bed for sleeping . please give your valuable advice in this matter.
doctor
Answered by Dr. Michelle Gibson James (42 minutes later)
Brief Answer:
helps with the production of red blood cells

Detailed Answer:
HI, thanks for using healthcare magic

Folic acid is a vitamin, it is one of the B vitamins.

It is very important in the production of red blood cells. This is the reason it is used in different types of anemia or abnormalities of the blood because it can help to normalize the blood count.

The part of the red blood cells that carry oxygen is called hemoglobin

Hemoglobin e is a condition where there is a change in an area of the hemoglobin.
A change in hemoglobin can cause anemia in some persons. By using the folic acid, you may help to treat or prevent anemia.

The feeling dizzy may be due to anemia , your doctor can check for you.

The problems with fast food would not be related to your hemoglobin e. This is likely due to reflux
Reflux can be worsened with fast foods which may sometimes be fried or spicy or greasy.

The use of reflux medication such as nexium, prilosec, prevacid or protonix would help

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Michelle Gibson James (9 hours later)
sir please find attached of feeling dizzy and other report. please give your valuable advice and medicine .
doctor
Answered by Dr. Michelle Gibson James (18 minutes later)
Brief Answer:
can completely recover from vestibular neuronitis

Detailed Answer:
HI

The written report says that the dizziness is due to vestibular neuronitis.

This is a condition of the inner ear. The inner ear plays a big role in balance.
Short course of the older antihistamines like dramamine or meds such as lorazepam , can be used for a short time to help.

Some medical centers also offer balance rehab programs to try to decrease the problem.

Most persons fully and completely recover from vestibular neuronitis so if this is the cause of your dizziness, it should all go away.

Please feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16810 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

182 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Is folic acid tablet advisable for a gastrointestinal problem patient?

Brief Answer: helps with the production of red blood cells Detailed Answer: HI, thanks for using healthcare magic Folic acid is a vitamin, it is one of the B vitamins. It is very important in the production of red blood cells. This is the reason it is used in different types of anemia or abnormalities of the blood because it can help to normalize the blood count. The part of the red blood cells that carry oxygen is called hemoglobin Hemoglobin e is a condition where there is a change in an area of the hemoglobin. A change in hemoglobin can cause anemia in some persons. By using the folic acid, you may help to treat or prevent anemia. The feeling dizzy may be due to anemia , your doctor can check for you. The problems with fast food would not be related to your hemoglobin e. This is likely due to reflux Reflux can be worsened with fast foods which may sometimes be fried or spicy or greasy. The use of reflux medication such as nexium, prilosec, prevacid or protonix would help I hope this helps, feel free to ask any other questions